Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1985, Volume 53, Issue 6

Strong Core Theorems with Nonconvex Preferences<1283:SCTWNP>2.0.CO;2-T
p. 1283-1294

Robert M. Anderson

It is known that in large economies with strongly convex preferences, the commodity bundles agents receive at core allocations are near their demand sets.Without convexity, it is known that agents' bundles need not be near their demand sets, although these bundles will satisfy a weaker condition. In this paper, we show that for almost all sequences of economies constructed by successive sampling from any distribution of agents' characteristics, agents' bundles will be close to their demand sets.

Log In To View Full Content